# SDR AALA201907229004

- Difficulty date: July 19, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 25,837 hours, 21,486 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 900023405PR
- Part serial: 081011
- Condition: Seized
- Location: Mlg
- Part time: 18,408 hours, 15,874 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING TAXI OUT IT WAS DIFFICULT TO MAINTAIN TAXI SPEED. BRAKE TEMPS INDICATE 70 67 92 210. #4 BRAKE IS HANGING UP. MAINTENANCE REMOVED AND REPLACED #4 BRAKE ASSY IAW AMM 32-49-11. LEAK CHECK GOOD. TEMP NORMAL.
